... to hospital right away?
Yes, please seek immediate medical attention.
Possible symptoms of a Topiramate overdose include speech problems, poor coordination, and blurred vision. Since a drug overdose can be dangerous, make sure to seek medical attention immediately if you think you may have taken too much Topiramate. Treatment options may include "pumping the stomach," medications, or supportive care.
Take care, be well & safe!
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2014 • 1 answer
I have been take pills Topiramate 200mg ZD 13 since almost 8 year and still not work for me and keep
Posted 29 Oct 2014 • 1 answer
Posted 14 Jan 2015 • 1 answer
Posted 26 Sep 2015 • 1 answer
Posted 4 Jan 2017 • 1 answer